Duke Mathematical Journal

Remarks on the Claytor imbedding theorem

Edwin E. Moise

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 19, Number 1 (1952), 199-202.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077477053

Digital Object Identifier
doi:10.1215/S0012-7094-52-01920-0

Mathematical Reviews number (MathSciNet)
MR0050879

Zentralblatt MATH identifier
0046.40304

Subjects
Primary: 56.0X

Citation

Moise, Edwin E. Remarks on the Claytor imbedding theorem. Duke Math. J. 19 (1952), no. 1, 199--202. doi:10.1215/S0012-7094-52-01920-0. https://projecteuclid.org/euclid.dmj/1077477053


Export citation